HMJ online

Volume 32, Number 3 (November, 2002)

Shin Satoh
Congruence formulae for stable maps of surfaces

pp.351-369. Full text: PDF (285KB)

Teiichi Kobayashi and Kazushi Komatsu
Extendibility and stable extendibility of the square of the normal bundle associated to an immersion of the real projective space

pp.371-378. Full text: PDF (90KB)

Wen Liu and Yujin Wang
A strong limit theorem expressed by inequalities for the sequences of absolutely continuous random variables

pp.379-387. Full text: PDF (95KB)

Thomas Elsken
Limiting behavior of attractors for systems on thin domains

pp.389-415. Full text: PDF (237KB)

Junesang Choi and H. M. Srivastava
A certain family of series associated with the Zeta and related functions

pp.417-429. Full text: PDF (111KB)

Tetsuro Miyakawa
On upper and lower bounds of rates of decay for nonstationary Navier-Stokes .ows in the whole space

pp.431-462. Full text: PDF (248KB)

Yukako Ueno and Yoshio Agaoka
Classi.cation of tilings of the 2-dimensional sphere by congruent triangles

pp.463-540. Full text: PDF (1,614KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)